English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homotopy ribbon concordance and Alexander polynomials

MPS-Authors
/persons/resource/persons235267

Friedl,  Stefan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236018

Powell,  Mark
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Friedl, S., & Powell, M. (2020). Homotopy ribbon concordance and Alexander polynomials. Archiv der Mathematik, 115(6), 717-725. doi:10.1007/s00013-020-01517-5.


Cite as: http://hdl.handle.net/21.11116/0000-0007-7B3B-E
Abstract
We show that if a link J in the 3-sphere is homotopy ribbon concordant to a link L then the Alexander polynomial of L divides the Alexander polynomial of J.